# SDR 97ZZZX3085

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71E
- Make and model: Lear 35A
- Aircraft serial: 306
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Condition: Misinstalled
- Location: Tip Tank
- Part time: 7,598 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF TIP TANK FLAPPER VALVES PER AD 95-25-03, FOUND AFT INTERCONNECT TUBE SCARFED AT AN ANGLE NOT ALLOWING FLAPPER VALVE TO BE MOUNTED IN REQUIRED PERPENDICULAR POSITION.  REMOVED TIP TANK, RE-PROFILED TUBE END TO ALLOW FOR PROPER ALIGNMENT OF FLAPPER.  RE-INSTALLED TIP TANK, LEAK CHECKED, OPS CHECKED FLAPPER.  RECORDS RESEARCHED BACK TO THE 12-YEAR INSPECTION.  NO RECORD FOUND OF TIP TANK REPAIR.  SUBMITTER STATED POSSIBLY THIS SITUATION HAD EXISTED SINCE AIRCRAFT WAS NEW.
